# SDR 95ZZZM132

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902HA
- Make and model: Dhav DHC7102
- Aircraft serial: 052
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Tq Tube
- Part number: 7323011055
- Condition: Worn
- Location: Rt Mlg Doors
- Part time: 35,309 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3003 - ORF-DCA - RIGHT MAIN GEAR DOORS WILL NOT CLOSE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED TORQUE TUBE, SPIGOT, SCREWS, AND NUT PLATES.
